Doctor insights on:
Accutane Month 2
Can Accutane cause yellow nails? I've been on Accutane about two months and my nails have started turning yellow.
I am taking Accutane for two months now. Recently I am spitting blood coming from my throat. Is it normal?
Maybe: Accutane can and does cause dryness of the nasal mucosa. This can cause irritation and possibly easy bleeding. If this happens farther back in the nose then you could get a slight amount of blood in the back of your throat. This could show up when you spit. However, i really think you should have your dermatologist take a look. ...Read more
Contemplating stopping 20mg p day of Accutane after 2 months in very worried about the risks. My skin is marked bc of ib will my acne return? :.(
Accutane: The correct dose of Accutane is 1mg/kg a day for 20 weeks. Thus, if you were 120 pounds you would take 6mg a day of accutane. At this dose 80% of patients do not have acne again. Even though there are risks they are very rare. In 20 years, I have only had to stop Accutane in 5 patients and I have treated thousands. ...Read more
I have currently been on Accutane for 2 months and about to hit my third. Is it safe to take 5g's of creatine monohydrate or too harsh on my liver?
Hi, i was on Accutane for 6 months 2 months 20mg and 4 months with 60mg, i was wondering how long should I wait to get my ear pierced and use fake tan?
I have been on accutane for about two months now and my face colour has become darker. What can I do? I wear sunscreen already
I've been on Accutane now for 2 months and have seen minimal improvement. When will this medication actually work?
Most within 12 weeks: Acne can flare the first few months on isotretinoin. Most patients start to see improvement within 12 weeks. However, there are always a few patients who require a longer amount of time to see improvement. Your dermatologist will be adjusting your dose as the months progress. ...Read more
Have to be on Accutane for one month maybe 2 months depending on my dermatologist , does it cure acne scars?
Sorry, no.: Accurate reduces acne outbreaks that can lead to new scars, but does not remove or reduce old scars. Scars (caused by any process or injury) are permanent and require other surgical intervention for improvement, such as dermabrasion or laser resurfacing. However, Accutane can lead to increased risks of scarring with surgeries performed within a year or longer after its use, so beware! ...Read moreSee 2 more doctor answers
Are there coupons available for Accutane for people without insurance or is it possible to get samples for the first month or two?
Nope: Accutane is no longer sold in us. Only generics are available. Generic drug ousts don't give samples or coupons (dream on). But certain pharmacies offer good discounts on some medications. There are also national pharmacy card distributors that have discounts on certain drugs. Please get on the net and do the due diligence to find something for yourself. Good luck. ...Read more
Will my baby have birh defects? I got pregnant three months after my last dose of Accutane. I ionly took two Accutane
Negligible risk: The half life of Accutane (time for half to be gone from your body) is about a day. By three months out there is none in your system to cause a problem. There is no data suggesting a higher frequency of birth defects in women who took the med at times unrelated to an actual pregnancy. ...Read more
I have been on Accutane 40 mg for at least two months now and i just recently got a tattoo done, is there anything I should be worried about ?
Nono : It will probably do okay. If you get growing scars your dermatologist can treat them. ...Read more
My girl is taking Accutane twice a day for two months and she is severely constipated and bleeds on straining? What should she do?
More Fiber More H20: Severe constipation is not a common side effect of Accutane. She may need to take a look at her diet in the last 2 months. Have her increase her fiber intake. More fruits, vegetables, whole grain breads or pastas, brown rice, etc. Also increase her water intake. Dehydration can make your stools hard and difficult to pass. If no change, return to the doctor ...Read moreSee 1 more doctor answer
How long do I have to wait to start drinking alcohol after my Accutane treatment. Doesn't it take a month or two to get out of your system?
You are only 17: You are under age to drink alcohol in united states.but if it is a theoretical question then I will answer it. You are advised not to drink alcohol with Accutane as there can be liver toxicity as both can affect the liver. If one has stopped using Accutane and want to drink alcohol,there is no contraindication as long as the liver functions were normal ...Read more
4 very small pimples on one side of face after two months of no pimples. Have 9 Accutane pills left. Will be 5 months total. Should I do a 6th?
Pimples 9 Accutane pills: Although acne may get worse within the first month of Accutane use for about 30% of patients, the ultimate results are usually dramatic.11 Accutane works to achieve partial or complete clearance of acne in about 95% of people who complete a cycle, regardless of whether they have inflammatory or non-inflammatory acne.12 The majority of people who take it see their acne effectively cured, experiencing long-term remission of acne symptoms. Studies show an average relapse rate of around 33%, and in these cases sometimes a second course is given.7,9,12-17 This relapse rate is dose-dependent.13 Patients who receive a cumulative dose of 100-120 mg/kg see the best results and lowest relapse rates. Patients who receive a lower dose relapse more frequently. Daily dosage depends on how much the patient weighs; 0.5 mg - 2 mg/kg is typical.15 ...Read more
What tests are should be taken while on accutane besides lipid and liver? First month, only had those two taken. Should CBC be tested or anything else
On Accutane (Claravis) for about two months (30 to 40 mg now). Cholesterol: 194, triglyceride: 98, HDL: 59, LDL: 115. Are these normal results? 97 lbs
Common.: It is not unusual to get new breakouts after treatment with accutane. Statistically, one third of such patients need another course of Accutane later on; another third need additional treatment, but not with accutane; and the rest never need acne therapy again. You could be in any of those three categories; only time will tell. ...Read more